developed lipoatrophy while on videx,zidovudine and aluvia
Aug 9, 2010
what is lipoatrophy(from 2006 on videx and zidovudine) and can it be treated and how but i'm now switched to truvada and aluvia after alerting my doctor about my fat distribution last month
Response from Dr. Henry
Fat loss (lipoatrophy) and fat gain have been linked to zidovudine and somewhat less so to didanosine (Videx). Switching to Truvada and Aluvia (lopinavir/ritonavir) may stabilize the fat loss with slow recovery. Its impact on areas of fat gain is more variable. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cytomegalovirus With Hepatitis
- Can You Get Hepatitis From A Scratch?
- If I Had Unprotected Sex With An Hiv Positive Woman What Are The Odds That I Am Infected?
- Is There A Relation Between Homosexuality And Hiv?
- What Are The Best Condoms To Use To Protect Against Hiv?
- Will Z Pack Take Care Of Bacterial Vaginosis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.